It Turns Out That Your Urine Color Changes After Taking Vitamins - OCSEHAT

It Turns Out That Your Urine Color Changes After Taking Vitamins


Taking vitamin supplements is one way to keep your stamina strong. Well, maybe when you take certain vitamin supplements you realize that the color of your urine changes, which was bright yellow now becomes more concentrated. He said, this is a sign that the vitamin is not absorbed and directly released by the body. Is that true?

Why does the color of urine change after taking vitamin supplements?



All foods that enter the body can affect your urine color. If you notice, the discoloration of urine often occurs after you take certain vitamins. Why is that?

This turns out to be closely related to how the kidneys work. The kidneys are organs that are tasked to filter out impurities and waste products from foods that are not used anymore by the body, including vitamins. However, of course not all vitamins will be removed from the body.

Usually, the type of vitamins that will be wasted through urine are water-soluble vitamins, namely vitamin B and vitamin C. Reported by Livestrong, these two vitamins affect the color of your urine a little more.

So this way, when you take supplements that contain vitamin C, for example, the substances contained in them will be absorbed by the body and flow in the blood. When the blood flow into the kidney, this vital organ will filter and separate excess vitamins that are not needed by the body.

Excess vitamins and other leftover substances that are not needed are then flowed to the bladder and released through the urine. Because vitamin C supplements usually contain yellow or orange coloring agents, these dyes will also be wasted along with urine. Well, that's why the color of your urine turns yellow or orange.

Is this normal?




You might think that a bright yellow in the urine indicates that your vitamins are wasted. In fact, the reality is not so, you know.

Relax, you really don't need to worry about the discoloration of this urine. This naturally occurs as long as it is affected by vitamins or other foods.


Bright yellow urine after taking vitamins actually shows that your body has enough vitamins. This also indicates that your kidneys have successfully rinsed the excess properly. As a result, the excess remnants of these vitamins can be removed and not accumulate in the body.

Likewise if your urine color turns orange or even green, you don't need to panic. If you have just taken a supplement that contains vitamin B2 (riboflavin), then this is normal.

When to see a doctor?




Although most urine discoloration is caused by food, there are some things that you need to pay attention to.

Taking vitamins can indeed help maintain the body's immune system from disease attacks. But be careful, instead of making the body more energetic, taking high-dose vitamins can actually trigger kidney stones and kidney failure.

To prevent this, you should consult a doctor before deciding to take certain vitamins. Also, pay attention to all changes in the color of your urine.

If the urine is reddish, then this could be blood in your urine, aka bleeding urine. This can be caused by many things, ranging from urinary tract infections, kidney stones, and other urinary disorders.

Not only from the color, also pay attention to the texture and smell of your urine. If there is mucus in the urine and is accompanied by a foul odor, you might get a urinary tract infection.


Likewise, if urine smells sweet or sweet, then this is actually a sign that you have diabetes. Whatever changes in color and texture of urine you experience, you should immediately consult a doctor to determine the cause.

Berlangganan update artikel terbaru via email:

0 Response to "It Turns Out That Your Urine Color Changes After Taking Vitamins"

Posting Komentar

Iklan Atas Artikel

Iklan Tengah Artikel 1

Iklan Tengah Artikel 2

Iklan Bawah Artikel